# SDR USAASA03031

- Difficulty date: April 4, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AIRCRAFT FAILED THE EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED THE BATTERY IN THE EMERGENCY POWER SUPPLY UNIT AT THE RIGHT OVERWING EMERGENCY EXIT.  OPERATIONALLY CHECKED OK.  (M)
